# SDR SWAA2023011791594

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 56,030 hours, 36,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING EXTERIOR EMERGENCY LIGHT INOP<[01] REPLACED POWER SUPPLY FUSE PER AMM 33-51-06.
